Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Unprotected sex, pink discharge, anemic, feels dizzy, headache, heart burn. Pregnant?

My period wasnt due for two weeks my cicle is normally 38days ive had unprotected sex n four days later I had pink discharge when I wiped for three days n I bleed for a day n I had srx during thst day then it stopped im anemic so im always tired n I get headaches n dizzy alot but ive beeb gettin heart burn more then normal n im having no cramps could I be pregnant?
Asked On : Wed, 4 Apr 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
You better check for pregnancy with urine or blood test for pregnancy,
depending on the result,
if positive you can decide what to do next,
if negative,
-you can wait few more days for starting of periods,
-with your doctor's advice you can take antacids for relief of heart burn,
-if you do not get periods after 1 week of expected date you can go for withdrawal bleeding with your doctor's advice.
take care.
Answered: Tue, 26 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor